# SDR ASOA20141114330

- Difficulty date: November 14, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N17115
- Make and model: Emb EMB-145XR
- Aircraft serial: 145666
- Aircraft time: 33,629 hours, 19,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, GALLEY FWD DIGITAL BUTTSTRAP IS CORRODED, AT VARIOUS FASTENER HOLES.  MAINTENANCE PERFORMED REPAIR OF GALLEY FWD DIGITAL LT IAW EC5320-01987.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
